MathSciNet Relay Station
MathSciNet bibliographic data
MR528055 (80e:44002) 44A99
Babb, Stanley E., Jr.; Cafky, James W. Operational evaluation of certain infinite Bessel function integrals. Math. Comp. 33 (1979), no. 147, 1033–1039.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement